# SDR UIEA2018022500274

- Difficulty date: February 25, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 86,654 hours, 18,415 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LEFT PACK SELECTED OFF, LEFT PACK OFF LIGHT DOES NOT ILLUMINATE AND NO LEFT PACK OFF EICAS. ACCOMPLISHED FIM 21-51 F/T 844 AND BITE TEST. OPS CK NORMAL IAW AMM 21-51-00.
